Alert archive / Maine / Frost Advisories in 2011
Frost Advisory 4, NWS Caribou, ME
NWS Caribou, ME issued this frost advisory at Sep 17, 2011, 2:43 AM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Sep 18, 2011, 12:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2011, 2:43 AM EDT (06:43 UTC)
- In effect from
- Sep 18, 2011, 12:00 AM EDT
- Expired
- Sep 18, 2011, 6:28 AM EDT
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 6.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS71 KCAR 170643 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 243 AM EDT SAT SEP 17 2011 MEZ001>006-010-011-031-032-171445- /O.UPG.KCAR.FZ.A.0001.110918T0400Z-110918T1200Z/ /O.NEW.KCAR.FZ.W.0001.110918T0400Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 243 AM EDT SAT SEP 17 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-171445- /O.NEW.KCAR.FR.Y.0004.110918T0400Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 243 AM EDT SAT SEP 17 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
6 follow-up statements
390 WWUS71 KCAR 171025 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 625 AM EDT SAT SEP 17 2011 MEZ001>006-010-011-031-032-171830- /O.CON.KCAR.FZ.W.0001.110918T0400Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 625 AM EDT SAT SEP 17 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-171830- /O.CON.KCAR.FR.Y.0004.110918T0400Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 625 AM EDT SAT SEP 17 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
882 WWUS71 KCAR 171720 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 120 PM EDT SAT SEP 17 2011 MEZ001>006-010-011-031-032-180200- /O.CON.KCAR.FZ.W.0001.110918T0400Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 120 PM EDT SAT SEP 17 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-180200- /O.CON.KCAR.FR.Y.0004.110918T0400Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 120 PM EDT SAT SEP 17 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NORCROSS
977 WWUS71 KCAR 180213 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1013 PM EDT SAT SEP 17 2011 MEZ001>006-010-011-031-032-181000- /O.CON.KCAR.FZ.W.0001.110918T0400Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1013 PM EDT SAT SEP 17 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-181000- /O.CON.KCAR.FR.Y.0004.110918T0400Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 1013 PM EDT SAT SEP 17 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
579 WWUS71 KCAR 180456 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1256 AM EDT SUN SEP 18 2011 MEZ001>006-010-011-031-032-181200- /O.CON.KCAR.FZ.W.0001.000000T0000Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1256 AM EDT SUN SEP 18 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-181200- /O.CON.KCAR.FR.Y.0004.000000T0000Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 1256 AM EDT SUN SEP 18 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...MIDNIGHT THROUGH 8 AM SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
180 WWUS71 KCAR 180657 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 257 AM EDT SUN SEP 18 2011 MEZ001>006-010-011-031-032-181200- /O.CON.KCAR.FZ.W.0001.000000T0000Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 257 AM EDT SUN SEP 18 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...THROUGH 8 AM PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEZ015>017-029-030-181200- /O.CON.KCAR.FR.Y.0004.000000T0000Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 257 AM EDT SUN SEP 18 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...THROUGH 8 AM PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
880 WWUS71 KCAR 181028 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 628 AM EDT SUN SEP 18 2011 MEZ001>006-010-011-031-032-181130- /O.CAN.KCAR.FZ.W.0001.000000T0000Z-110918T1200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 628 AM EDT SUN SEP 18 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FREEZE WARNING. $$ MEZ015>017-029-030-181130- /O.CAN.KCAR.FR.Y.0004.000000T0000Z-110918T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 628 AM EDT SUN SEP 18 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 17, 12:41 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 17, 12:41 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1241 AM EDT SAT SEP 17 2011
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE WEST TONIGHT. THE HIGH WILL
REMAIN OVER THE REGION THROUGH MONDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
1AM UPDATE: ADDED PATCHY FOG FOR SATURDAY NIGHT...MOSTLY FOR
VALLEYS AND BODIES OF WATER. DROPPED LOWS SATURDAY NIGHT A DEGREE
OR TWO. CIRRUS EXPECTED OVER DOWN EAST SATURDAY NIGHT AND MAY
SLIGHTLY MITIGATE RADIATIONAL COOLING. LEANING TOWARD FROST
ADVISORY FOR AREAS NOT COVERED IN WATCH.
UPDATE: MINOR ADJUSTMENT NEEDED TO THE HOURLY TEMPS...OTHERWISE
FCST LOOKS GOOD.
PREV DISCUSSION: THE STRATOCUMULUS ACROSS THE AREA IS EXPECTED TO
QUICKLY DISSIPATE SOON AFTER SUNDOWN GIVING WAY TO A CLEAR AND
CHILLY NIGHT TONIGHT. TEMPS SHOULD DROP TO NEAR 32 IN MANY WESTERN
LOCATIONS. HOWEVER...WITH A GRADIENT MAINTAINING A WESTERLY BREEZE
OVERNIGHT A HARD FREEZE IS NOT EXPECTED. WILL MENTION AREAS OF
FROST. SATURDAY WILL BE A SUNNY AND COOL EARLY AUTUMN LIKE DAY AS
THE HIGH CONTINUES TO BUILD IN. SATURDAY MORNING WILL BE A LITTLE
BREEZY AS THE HIGH CONTINUES BUILDING IN. WINDS SHOULD THEN
DIMINISH LATE IN THE AFTERNOON WITH THE HIGH BUILDING OVER.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
HIGH PRESSURE CRESTING OVER THE AREA SATURDAY NIGHT WILL BRING A
CLEAR NIGHT WITH CALM AIR. THIS WILL ALLOW THE ATMOSPHERE TO
DECOUPLE AND RADIATIONAL COOLING TO DROP TEMPS INTO THE UPPER 20S
IN THE COLDEST NORTHWEST VALLEYS AND WITHIN A FEW DEGREES A
FREEZING ELSEWHERE. A FREEZE WATCH CONTINUES FOR SATURDAY NIGHT.
SUNDAY WILL BE CLEAR AND SUNNY WITH CALM AIR AS THE HIGH REMAINS
DIRECTLY OVER THE AREA. AND CHILLY NIGHT WITH FROST IS LIKELY
SUNDAY NIGHT FOLLOWED BY ANOTHER SUNNY DAY ON MONDAY WITH THE
CONTINUING TO RIDGE OVER THE STATE.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE EXTENDED MODELS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. A
LOW PRESSURE SYSTEM SOUTHEAST OF NOVA SCOTIA WITH A SUPPORTING
UPPER LEVEL LOW OVER EASTERN MAINE...A HIGH PRESSURE RIDGE BUILT
ACROSS THE REGION...AND AN APPROACHING COLD FRONT EXTENDED SOUTH
THROUGH THE CENTRAL GREAT LAKES FROM A LOW OVER HUDSON BAY WILL BE
THE PRIMARY WEATHER PRODUCERS AT THE START OF THE PERIOD. BY
TUESDAY MORNING THE LOW SOUTHEAST OF NOVA SCOTIA WILL TRACK EAST
INTO THE SOUTHERN CANADIAN MARITIMES. THE HIGH PRESSURE RIDGE WILL
MOVE EAST OVER NEW BRUNSWICK...AND THE COLD FRONT WILL MOVE TO
WESTERN MAINE. AT THIS TIME BOTH THE GFS AND ECMWF ARE INDICATING
THAT THE COLD FRONT WILL DEVELOP A SECONDARY LOW WEST VIRGINIA
THIS WILL DIVIDE THE SUPPORT AND THE FRONT WILL MOVE INTO MAINE
WITH LITTLE OR NO PRECIP. HIGHER PRESSURE WILL RIDGE IN BEHIND THE
FRONT. THE HIGH WILL GIVE WAY TO ANOTHER APPROACHING COLD FRONT
THAT WILL ARRIVE OVERNIGHT WEDNESDAY. THE ASSOCIATED LOW WILL
TRACK ACROSS NORTHERN MAINE THURSDAY MORNING...THE COLD FRONT
THROUGH MAINE OVERNIGHT THURSDAY. HIGH PRESSURE WILL DOMINATE THE
WEATHER THROUGH THE REMAINDER OF THE PERIOD.
LOADED GMOS...ADJUSTED POP AND SKY GRIDS...LOADED NAWAVE 4 FOR
SEAS IN THE COASTAL WATERS...PLUS 20 PERCENT FOR WIND GUST OVER
THE COASTAL WATERS...PLUS 15 PERCENT FOR OVER LAND.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE AREA TONIGHT
THROUGH MONDAY AS HIGH PRESSURE BUILDS OVER THE REGION.
SHORT TERM: MAINLY VFR CONDS EXPECTED THRU THE PERIOD. EXCEPTION
WILL BE ON TUE WHEN POSSIBLE MVFR MAY DEVELOP AS A WEAK FRONTAL
BOUNDARY CROSSES THE REGION...
&&
.MARINE...
NEAR TERM: UPDATE: WILL DROP THE SCA ATTM...WINDS HAVE BEEN BLO
SCA LEVELS FOR SEVERAL HOURS NOW. (SINCE 18Z).
PREV DISCUSSION: AN SCA WILL CONTINUE EARLY THIS EVENING FOR WEST
WINDS GUSTING UP TO 25 KT. WINDS SHOULD THEN GRADUALLY DIMINISH
LATER TONIGHT. WINDS ARE EXPECTED TO BE LIGHT OVER THE WEEKEND AND
INTO MONDAY AS HIGH PRESSURE BUILDS OVER.
SHORT TERM: WINDS/SEAS EXPECTED TO REMAIN BLO SCA LEVELS THRU THE PERIOD.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
MEZ001>006-010-011-031-032.
MARINE...NONE.
&&
NEAR TERM...BLOOMER/KHW/MCW
SHORT TERM...BLOOMER
LONG TERM...NORTON
AVIATION...BLOOMER/KHW/MCW
MARINE...BLOOMER/KHW/MCW/BLOOMERHazardous weather outlook, Sep 16, 3:26 AM EDT, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 326 AM EDT FRI SEP 16 2011 MEZ001>006-010-011-031-032-171100- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 326 AM EDT FRI SEP 16 2011 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-171100- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 326 AM EDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-171100- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 326 AM EDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 2:43 AM EDT | Freeze Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.